# SDR 08FDEA02161

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554577
- Condition: Corroded
- Location: Bs 566-572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FUSELAGE SKIN HAS CORROSION, BS 566 - 572, STR 28L REMOVED CORROSION FROM FWD PIT FUSELAGE SKIN, BS 566 - 572 STR 28L.  NDT FOR MATERIAL REMOVAL.  FOUND TO BE OUT OF LIMITS.  .035 INCH REMOVED AT DEEPEST POINT.  ORIGINAL .100 INCH REMOVED DAMAGE/PREVIOUS REPAIR NEAR CUT OUT.   FABRICATED, TREATED   AND PRIMED AND INSTALLED DOUBLER REF SRM 53-30-3 FIG 3.  THIS REPAIR IS A CATAGORY "B'' REPAIR THIS IS CLASSIFIED AS A MINOR REPAIR.
